Open Access
Translator Disclaimer
September 2009 The Miyazawa polynomial of periodic virtual links
Joonoh Kim, Sang Youl Lee, Myoungsoo Seo
Osaka J. Math. 46(3): 769-781 (September 2009).

Abstract

In this paper, we investigate the behavior of the Miyazawa polynomial of periodic virtual links. As applications, we give some criteria to detect possible periods of a given oriented virtual link.

Citation

Download Citation

Joonoh Kim. Sang Youl Lee. Myoungsoo Seo. "The Miyazawa polynomial of periodic virtual links." Osaka J. Math. 46 (3) 769 - 781, September 2009.

Information

Published: September 2009
First available in Project Euclid: 26 October 2009

zbMATH: 1204.57005
MathSciNet: MR2583328

Subjects:
Primary: 57M25

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.46 • No. 3 • September 2009
Back to Top